# SDR FDEA201008132976

- Difficulty date: August 13, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: 146N66093
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD SEAL RETAINER CRACKED. CRACKED SEAL RETAINER AT AFT CARGO DOOR REMOVED AND REPLACED IAW SRM 51-40-02   REV. 100.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
